Hi - I've been on Cymbalta for more than three weeks now and wondering how long it takes for mood to improve. I think I'm calmer but very blah and still quite depressed. I posted a couple of times and heard nothing. I don't know what to do. Afraid of what i've read here about withdrawal so going to keep at it and hope i feel better. But it would help to know how long it took for others.
Can you say what dose your taking? It might be time to increase it. I took Cymbalta myself for a short time, two months. It was just too stimulating for me. We're all so different and react differently to the same med. If the increase does'nt help them you might want to consider trying something else.
Hi. I was placed on Cymbalta about a year and a half ago. however, I had to go off after about a month due to horrible nausea that wouldnt quit and it dropping my blood pressure to the point that I almost passed out a couple of times. ( My bp is always in the normal range, as a matter of fact, they always point out that it is textbook perfect). However, my younger sister has been on it for years and does great. We are all different. I would talk to your pdoc.
OK, three weeks and you feel calmer, that is a very good sign that it is working for you.
With that calmer feeling go forward , by 8 weeks you will start to smile and laugh and by 3 months you will feel very good.
It has been great for me, I feel so normal on it. I was on 60 mg, but for the last 6 months 30 mg, has done me fine, I dont have any drowsiness on 30.
Take time and be good to yourself. After a while you wont be thinking about this and that is how you know it is really working !
WARNING !! I became absolutely suicidal on Cymbalta. Never has this been an issue for me. Check out Cymbalta Forums and read what others have written. Gather information to make an informed decision. It works wonders for some and I am very happy that it does. If you are not doing better in a week, see your doctor. This drug is VERY, VERY difficult to get off of. That alone, would make someone suicidal. It took two months to wean off of it. Literally: Opened capsule and removed TWO GRANULES a day for 3 days, then spent the next three days removing FOUR granules, etc until gone. Start another med while doing this so you don't spin out of control. Then it has to work itself out of your system. There are side effects but please know they will go away.
I envy those it works for and hope it does work for you, but do not wait much longer before contacting your doctor if your thoughts are becomming more negative.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.